American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] William D. Kirwin and Alejandro Uribe. Theta functions on the Kodaira-Thurston manifold. Trans. Amer. Math. Soc. 362 (2010) 897-932. MR 2551510.
Abstract, references, and article information   
View Article: PDF

[2] Loki Natarajan, Enriqueta Rodríguez-Carrington and Joseph A. Wolf. The Bott--Borel--Weil Theorem for direct limit groups. Trans. Amer. Math. Soc. 353 (2001) 4583-4622. MR 1650034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yi Ming Zou. Crystal bases for $U_{q}(\Gamma(\sigma_{1},\sigma_{2},\sigma_{3}))$. Trans. Amer. Math. Soc. 353 (2001) 3789-3802. MR 1837259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yu Chen. On representations of affine Kac-Moody groups and related loop groups. Trans. Amer. Math. Soc. 348 (1996) 3733-3743. MR 1361638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. J. Beerends and E. M. Opdam. Certain hypergeometric series related to the root system $BC$ . Trans. Amer. Math. Soc. 339 (1993) 581-609. MR 1123450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kenneth I. Gross and Wayne J. Holman. Matrix-valued special functions and representation theory of the conformal group. I. The generalized gamma function . Trans. Amer. Math. Soc. 258 (1980) 319-350. MR 558177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. G. Kalnins and Willard Miller. $R$-separation of variables for the four-dimensional flat space Laplace and Hamilton-Jacobi equations . Trans. Amer. Math. Soc. 244 (1978) 241-261. MR 506618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. P. Boyer, E. G. Kalnins and Willard Miller. $R$-separable coordinates for three-dimensional complex Riemannian spaces . Trans. Amer. Math. Soc. 242 (1978) 355-376. MR 496814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roger E. Howe. On the character of Weil's representation . Trans. Amer. Math. Soc. 177 (1973) 287-298. MR 0316633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1